Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Regularly Missing My Dose

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Regularly Missing My Dose

    I have been on Beta for 13 years and am just tired of it. Tired of the shots, pain, bruises, knots and all. It is showing to, I regularly skip my shots sometimes only do it every three or four days. How bad is it to do that? I guess it is working to some degree, I have had no new lesions since I was diagnosed in 2002 but my walking and tightness has gradually gotten worse. I went from a cane to a walker several years ago and have maintained with the walker since. Seriously thinking about changing but I don't want to get any worse, what to do?

    #2
    I do understand, 18 years of this stuff. There's not much point taking a third of the dose.
    May as well take none. If you hate it, ask for a better/ different drug.

    I have hated every MS drug I've had to take, and I did the same thing, "no, had enough, I'll have a few days off", and the thing is you feel better.

    But you're not on the drug to feel better, which is the whole horrible irony of the thing.

    You're on a drug that makes you feel worse in the valiant attempt to stay more mobile.

    You, like me, have reached wheelie-walker stage, despite our best efforts. I don't blame anyone.

    (Well I do, dunno who, because I have spent all these years 'shooting up' and yes, it hurts, and yes, I feel sick, and yes I still can't walk, and maybe it gave me three extra years but those years are gone.

    And you have to pretend everything is A-okay, because you don't want to worry anyone.)

    That's just the way it is.

    I'm not as miserable as I sound. Really.

    Comment


      #3
      Believe me..... The grass isn't greener on the other side

      Hi ShockedToo

      I was dx in 2011 and started on Beta. I hated the bumps and lumps and the crappy feeling all.the.time. I started missing shots on a regular basis and realized that only being on it for 4 years I should change meds. My Neuro put me on Copaxone and 3 months in I started having severe allergic reactions so on to the next medicine! I am on Tecfidera and honestly, I don't know what I was thinking but this has its own set of side effects. thinkimjob is correct. These meds aren't going to help us feel better. This is the crappy hand I got dealt. There is no miracle cure or drug or anything that's gonna change what we have.
      Just make sure that you are really ready to start with a whole new medicine and all that entails. Good luck to you
      Sx's 5/1996 Dx'd 9/2011
      RRMS- Betaseron, Copaxone, Tecfidera, Aubagio
      Hope is the thing with feathers, that perches in the soul, and sings the tune without words, and never stops at all

      Comment

      Working...
      X